# SDR UPS08153846

- Difficulty date: October 31, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT LENS BROKEN RED D387788.  REMOVED AND REPLACED LENS ASSY PER M/M 33-51-17-04.
